Publication:
A theorem on the absence of phase transitions in one-dimensional growth models with on-site periodic potentials

Loading...
Thumbnail Image
Identifiers
ISSN: 1751-8113 (print version)
ISSN: 1751-8121 (online version)
Publication date
2002-03-15
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Institute of Physics
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We rigorously prove that a wide class of one-dimensional growth models with on-site periodic potential, such as the discrete sine-Gordon model, have no phase transition at any temperature T > 0. The proof relies on the spectral analysis of the transfer operator associated with the models. We show that this operator is Hilbert–Schmidt and that its maximum eigenvalue is an analytical function of temperature.
Description
Actaulmente la revista tiene el nombre de: Journal of Physics A: Mathematical and Theoretical
Keywords
Bibliographic citation
Journal of Physics A: Mathematical and General, vol. 35, n. 10, 15 march 2002. Pp. 2373-2377